Aa
A
A
Close
Avatar universal
Myoclonus and Antihistamines
I had a TBI in 2007.  I was diagnosed with myoclonus which is controlled by Clonazapam (low dosage).  

I was diagnosed 4 months ago with chronic uticaria (hives).  They have come up with no known allergy.

So I was put on Zyrtec twice a day...recommended dosage typically once a day.

I noticed that my right leg (the one that used to flail) had those feelings you get before you seizure (myoclonus).  I didn't actually flail.

Has anyone heard of any correlation between Clonzapam and Zyrtec or other histamines in relation to myoclonus?

Thank you.
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi
Welcome to the MedHelp forum!
Clonazepam and Zyrtec may not cause any other side effect other than feeling very sleepy. Hence you should be careful around machinery and while driving. However Zyrtec can cause tremors. It would be wise to inform your doctor about the symptoms and the fact that you are also on Clonazepam.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Head & Traumatic Brain Injury Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ